MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS BR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS BR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Unspecified Tissue Injury (4559)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: ((b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by a healthcare professional through clinical research that during a rotator cuff repair procedure of the right shoulder on (b)(6) 2022 due to a recurrent rotator cuff tear with severe bicipital tenosynovitis, a 4.75 healix advance kntls br device and a 4.5hlx adv br anc-dyna 3-sut device were used.According to the report, a shoulder arthroscopy with revision rotator cuff repair was performed on (b)(6) 2023 with a double row approach with multiple lock sutures.It was further reported that the revision procedure included an arthroscopic limited debridement including removal of retained and previous suture material.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: health codes added.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: additional information was received on 17 apr 2024: there was a re-operation/revision event details: event date: (b)(6) 2023 alert date: (b)(6) 2024 event occurred country of event: united states procedure 1: rotator cuff repair date of surgery: (b)(6)2022 patient details patient identifier: male age (at time of consent): 55 years operative side: right surgeon first name: paul surgeon last name: favorito was the fms vue ii system used for this procedure? : no was the vapr system used for this procedure? : no was the speedtrap graft preparation system used for this procedure? : no additional event details re-op/revision procedure - other, specify 1: shoulder arthroscopy with revision rotator cuff repair with a double row approach with multiple lock sutures.Arthroscopic limited debridement including removal of retained and previous suture material re-op/revision procedure 2: other re-op/revision procedure - other, specify 2: debridement of the superior labrum and revision release of adhesions from the subacromial space re-op/revision procedure 3: biceps tenodesis re-op/revision procedure - other, specify 3: unknown was the fms vue ii system used for this procedure? : value "blank" has been changed to "no" was the speedtrap graft preparation system used for this procedure? : value "blank" has been changed to "no" was the vapr system used for this procedure? : value "blank" has been changed to "no".
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: during further follow up the reporter mentioned that the "right shoulder recurrent rotator cuff tear, severe bicipital tenosynovitis." has been changed to "right shoulder recurrent rotator cuff tear".

Brand Name
4.75 HEALIX ADVANCE KNTLS BR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18155369
Report Number1221934-2023-04229
Device Sequence Number12762260
Product Code MAI
UDI-Device Identifier10886705030309
UDI-Public10886705030309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171114, K18
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number222581
Device Lot Number9L20263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/13/2023
Not provided
04/19/2024
06/11/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/18/2023
04/19/2024
04/23/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale